Friday, April 15, 2016

 7:00-7:45  Registration
 7:45-8:00  Opening Remarks
 8:00-9:30  General Session: Clinical Diabetes Treatment Update: Navigating the Options -  Eden Miller, DO
9:30-10:00  30 minute Break for Coffee / Tea / Vendors / Silent Auction
10:00-11:30  General Session: Exercise Physiology / Diabetes - Vince Nethery, PhD
11:30-1:00 pm   Lunch Buffet
1:00-2:00 pm  Breakout Sessions A & B - Choose one:
 Breakout A: TB & Diabetes - Lana Tyer, RN, MSN
            OR
Breakout B: Staging of Type 1 Diabetes: Clinical Implications - Deborah Hefty, MN, RN, CDE
2:00-2:30 pm  30 minute Break for Vendors / Silent Auction/ CEU Sign in for Friday Sessions 
2:30-3:30 pm  Breakout Sessions C & D - Choose one:
 Breakout C: New Medications & Case Studies - Josh Neumiller, PharmD, CDE
            OR
 Breakout D: Pediatric Diabetes: Understanding the Fundamentals of DKA evaluation and management.  - Faisal Malik, MD, MS
3:30-4:00 pm  30 minute Break for Coffee / Tea / Vendors / Silent Auction/ CEU Sign in for Friday Sessions 
4:00-5:30 pm  General Session: Gut Microbiome/Diabetes - Theresa Martin, RD, CDE, LD
 

 Saturday, April 16, 2016

7:00-8:00  Exercise Activity - Centennial Trail Walk
 8:00-8:15  Registration for Saturday attendees
 8:15-8:30  Opening Remarks
 8:30-10:00  Goldstein Memorial Speaker: Truth Talk: What diabetes is and what diabetes isn't, a fresh perspective on living with diabetes. - Quinn Nystrom, MS                           
10:00-10:30   30 minute Break for Coffee / Tea / Vendors / Silent Auction
10:30-12:00 pm  Breakout Sessions A & B - Choose one:
   Breakout A: The Benefits of Mentoring: The Mushroom Hunters - How to Teach Your Patients What to Find in Themselves - Katy Wilkens, MS, RD
           OR
   Breakout B: Effective Delivery of Diabetes Self-Management Training Through Telehealth Enabled Services - Catherine "Katie" Farrell, RD, CDE, and Lana Adzhigirey, RN
12:00-1:30 pm  Awards Luncheon Buffet
 End Bidding for Auction Items at 1:20 pm
 CEU Sign in for Saturday Sessions 
1:30-3:00 pm  Panel Discussion: The State of Diabetes in Washington - Lisa Woodard, PhD, Cheryl Farmer, MD, and Emily Fleury, BS
3:00-3:30 pm  Closing Statements, Evaluations, Drawings
3:30-4:00 pm  Pay and Pick up for Auction Items
 CEU Sign in for Saturday Sessions 

Register Now

Book a Discounted Room Now

Hotel RL General Information

Conference Fees 

Pre-conference: Motivational Interviewing in Diabetes Care